# SDR AALA20040820

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT ROWS 26 THROUGH 29 INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY B5107 FOR CEILING EMERGENCY LIGHTS AT ROWS 26 THROUGH 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
